# SDR 20010205CW016

- Difficulty date: January 4, 2001
- Submitted: February 5, 2001
- Operation: General aviation
- Aircraft: N68ND
- Make and model: Bbavia 8KCAB
- Aircraft serial: 66892
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 2707
- Condition: Cracked
- Location: Vertical Stab
- Part time: 2,760 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNING ANNUAL INSPECTION , TAIL FIN FABRIC WAS FOUND BUCKLING APPROX 1 INCH AFT OF TOP LEADING EDGE.  UPON FABRIC REMOVAL FOR HIDDEN DAMAGE INSPECTION THE FIN RIB WAS FOUND TO BE CRACKED AND BUCKLED AT FWD ATTACHING WELD.  FURTHER INSPECTION REVEALED AFT ATTACHING WELD TO BE CRACKED ALSO, SUSPECTED CAUSE TO BE EXCESSIVELY TIGHTENED DRAG WIRES.
